# SDR ASAA2016031215874

- Difficulty date: March 12, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 13,371 hours, 4,334 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 9404
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 36,320 hours, 11,028 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THROUGH FL 260, RT BLEED FAILED.  PERFORMED THE QRH AND RT BLEED DID NOT RESET AT CLIMB POWER OR WITH POWER REDUCED TO 90 PERCENT N1 IN THE CLIMB.  AFTER 30 MIN AT CRUISE FLIGHT WE WERE ABLE TO RESET THE RT BLEED AT FL 350.  RIGHT BLEED PSI WAS 43 WHEN THE BLEED FAILED AFTER RT BLEED RESET DUCT PRESS STABILIZED AT 15 PSI.  ACFT GROUNDED. TROUBLESHOT RT PNEUMATIC BLEED SYS IAW AMM 36-11-00.  FOUND PRSOV AND PCCV FAILED. R & R RT PRSOV IAW AMM 36-11-04.  OPS AND LEAK CHECKS GOOD.  R & R RT PCCV IAW AMM 36-12-02. OPS AND LEAK CHECKS GOOD.  SUCCESSFUL GROUND VERIFICATION ACCOMPLISHED ON RT PNEUMATIC BLEED SYS.
